# SDR CA111207008

- Difficulty date: December 2, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 36,916 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Cracked
- Location: Propeller
- Part time: 20,923 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON VISUAL INSPECTION LT NR 1 PROPELLER BLADE FOUND A CRACK RUNNING PERPENDICULAR ALONG THE NICKEL SHEATH THAT HAS STARTED TO RUN VERITCAL AND INTO THE COMPOSITE OF THE BLADE ITSELF.  PROPELLER BLADE WAS COMING DUE FOR O/H AND REMOVED EARLY DUE TO CRACK.  PROPELLER BLADE REPLACED AND ACFT RETURNED TO SERVICE.
